MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis device presented a fluid leak.During revision surgery, it was found that the device had a fluid loss.The device was explanted and replaced.There were no patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders examined under the microscope exhibited wear at the fold in the proximal end, middle, and distal end of the cylinder; however, both cylinders passed the leakage test.The ms pump kink resistant tubing (krt) was worn down to the filament and had a hole due to wear, which caused it not to pass the leakage test.The ms pump passed functional testing.The reservoir was microscopically inspected and tested for leaks.Wear at a fold in its shell was noted, nut no leaks were identified.Based on the information available, the reported device allegations were confirmed.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis device presented a fluid leak.During revision surgery, it was found that the system was empty.The device was explanted and replaced.There were no patient complications.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21763335
Report Number2124215-2025-20452
Device Sequence Number20978038
Product Code JCW
UDI-Device Identifier00878953003610
UDI-Public(01)00878953003610(17)230326(10)1000551428
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/26/2023
Device Model Number72404253
Device Catalogue Number72404253
Device Lot Number1000551428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN 72018501, LOT 1000520563; RESERVOIR UPN 72018501, LOT 1000520563
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale